Skip to content
Includes Expert Content
Bent erection
avatar
An_239548 posted:
In the past year, I've developed a pronounced bend in my penis when erect. No pain, but a definite bend. I've had some ED issues and take both Protonix and Avodart daily. What might be causing this? Thank you!
Reply
 
avatar
Sheldon Marks, MD responded:
It is called Peyronie's plaque and we really don't understand the cause. It can come from trauma, and is often seen in men as they get older and especially after major surgery such as open heart surgery. It may get better with time, high dose vit E ( but talk to your doctor as taking high dose E can be a serious problem, cause problems depending on your health and other medications you take). You can also talk to your urologist for treatment ideas.
 
avatar
GlovePro1 responded:
I have been through the whole experience of Peyronie's disease. It was caused (in my case) by my wife's sudden movement sideways as I was penetrating and my penis came to a wall and was forced into a bend while rock hard which was painful and damaged the right tissue (one of three) that makes the erection happen. Since the right tissue, or, ligament (I don't recall the medical name) was damaged, the left and center tissues being still functional caused the penis to curve toward the right. It was painful for several months to have sex. It eventually got a lot better although the penis was still curved and about 3 inches shorter. My doctor put me on vitamin E. In about 2 years it straightened out. However, I am still 3 inches shorter and that part I do not understand. Not positive if the vitamin E did it or it just straightened on it's own. Hope this helps.


Helpful Tips

Erectale dysfunction
To whom it may concern 6 years ago I had a vey bad colon cancer operation. Since, my sperms goes to my bladder. Also, my erections are not ... More
Was this Helpful?
5 of 6 found this helpful

Expert Blog

The Male Room - Sheldon Marks, MD

Dr. Sheldon Marks shares advice and information on men's health issues, from prostate problems to hair loss, as well as fitness and nutrition...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.